# SDR HEEA968043

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. REPLACED V101CAVITY OSC.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY, ALSO ADJUSTED SLS.  BENCH CHECK GOOD.
